# SDR MASA98207

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78YV
- Make and model: Beech 1900D
- Aircraft serial: UE78
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6411 - PHX-IFP - AFTER DEPARTURE FROM PHX, CREW REPORTED THE LEFT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO PHX.  THE ITEM HAD BEEN PREVIOUSLY DEFERRED PER MEL 21-3.  NO MAINTENANCE ACTION WAS REQUIRED AT THIS TIME, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
